# SDR SWAA2023020296322

- Difficulty date: January 28, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT STR 6L LEVEL FWD GALLEY AND LAV 2023-36610<[01] REPAIRED FRAME BS 312 AT STR 6L LEVEL FWD GALLEY LAV IAW EA M-22-153-01244 [TTG8Q00HHZ6E] SEE INDIVIDUAL SIGNOFF BELOW;[02] COMPLETE TASK CERTIFIED
